MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGT3420
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2012, this patient underwent endovascular treatment of an thoracoabdominal aortic aneurysm using gore® tag® thoracic endoprosthesis(ctag).Reportedly, two ctag devices were placed.On (b)(6) 2025, a type iiib endoleak was observed on the computed tomography(ct) imaging.On (b)(6) 2025, a reintervention was performed, two additional stent graft was placed, the endoleak was resolved.The patient tolerated the procedure.It was reported that it seems like the edge side of the ctag that was implanted distally was sticking into the another ctag that was implanted proximally, that might have caused endoleak.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Imagining evaluation: the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee the images provided are complete, accurate or lack alteration.Therefore, gore cannot guarantee all key findings have been captured or that the findings are accurate.The imaging evaluation performed by a clinical imaging specialist showed the following: ¿ three radiographic jpeg images available for evaluation.¿ no name, date, or demographics on the images.¿ cannot manipulate the images in any way.(window leveling, rotating, etc.) ¿ cannot provide diameter or length measurements with jpeg images.¿ annotations on the images were completed at the imaging facility before submission to gore.¿ jpeg #1 shows: o cannot confirm annotated measurements without dicom imaging.O there appears to be 2 devices implanted in the descending thoracic aorta (dta).O cannot confirm amount of device overlap with images provided for evaluation.¿ jpeg image #2 shows: o possible contrast outside the implanted devices in the dta.O cannot confirm origin or type of endoleak with images provided.¿ jpeg #3 shows: o poor-quality image.O cannot evaluate this image provided.According to the gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the device include, but are not limited to: endoleak.

Brand Name
GORE® TAG® THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
hiroko sakamiya
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21684671
Report Number2017233-2025-05969
Device Sequence Number15807452
Product Code MIH
UDI-Device Identifier00733132613656
UDI-Public(01)00733132613656(17)150731
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Catalogue NumberTGT3420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale